MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47448
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: after fully unsheathing of zdeg, white thumbscrew was removed from green trigger wire mechanism & physician attempted pulled green trigger mechanism.Mechanism would not come off.Had to troubleshoot to remove wires, dislodging graft from original landing zone.Put another piece in following.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key14052778
Report Number3005580113-2022-00042
Device Sequence Number4821415
Product Code MIH
UDI-Device Identifier10827002474489
UDI-Public(01)10827002474489(17)241230(10)E4202789
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2022
Report Date (Section F) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2024
Device Model NumberG47448
Device Catalogue NumberZDEG-P-32-142-PF-US
Device Lot NumberE4202789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer04/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2022
Date Device Manufactured12/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Date Report Sent to FDA04/08/2022